# SDR CA061024002

- Difficulty date: October 20, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Piper PA-31P
- Engine: Lyc TIGO541E1A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: TIGO541E1A
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER TAKEOFF, RT ENGINE STARTED MAKING POWER FLUCTUATIONS WITH A RAPID EGT RISE. RT ENGINE WAS SHUT DOWN IN DESCENT AND AIRCRAFT RETURNED SAFELY. A MAINTENANCE INVESTIGATION IS UNDER WAY TO DETERMINE THE CAUSE. REPORT TO FOLLOW WHEN CAUSE IS IDENTIFIED. (TC# 20061024002)
